Home About us Editorial board Ahead of print Browse Articles Search Submit article Instructions Subscribe Contacts Login 
  • Users Online: 139
  • Home
  • Print this page
  • Email this page
CASE REPORT
Year : 2017  |  Volume : 22  |  Issue : 1  |  Page : 131

Severe mitral regurgitation, an unusual manifestation of chemotherapy-induced cardiotoxicity


1 Department of Cardiology, Najafabad Branch, Islamic Azad University, Isfahan, Iran
2 Department of Nephrology, Isfahan Kidney Diseases Research Centre, Isfahan University of Medical Sciences, Isfahan, Iran
3 Rajaie Cardiovascular Medical and Research Center, Iran University of Medical Sciences, Tehran, Iran

Correspondence Address:
Dr. Mohaddeseh Behjati
Rajaie Cardiovascular Medical and Research Center, Iran University of Medical Sciences, Tehran
Iran
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/jrms.JRMS_471_17

Rights and Permissions

Cardiotoxicity is one of the most feared side effects of chemotherapy with enhanced morbidity and mortality in survivors. Arrhythmia, heart failure, myocardial ischemia, hypertension, and thromboembolism are commonly reported as side effects. Hereby, we are reporting a case of severe mitral regurgitation as a complication of chemotherapy.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed595    
    Printed12    
    Emailed0    
    PDF Downloaded107    
    Comments [Add]    

Recommend this journal